# SDR REXA2012110501553

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 18,426 hours, 15,931 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Insulation
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT IS MISSING THE INSULATION THAT SURROUNDS THE WINDOW.  FLAGGED 30-1 INSTALLED LEFT OVERWING EMERGENCY EXIT INSTALLATION AROUND WINDOW IAW CRJ 200 AMM 25-81-01-400-801.
